# SDR DL72W011652

- Difficulty date: October 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 60,979 hours, 41,417 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN TPA FOR E2 LETTER CK. NBR 7 SLAT ANTIICE T DUCT      CUTOUT CRACKED.                                             REPAIRED PER MM 57-54-000-8.
